# SDR 05FDEA03861

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 67,186 hours, 29,830 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Insulation
- Part number: S392945221
- Condition: Burned
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CENTER ACCESSORY COMPARTMENT RT AND LT SIDE OF FUSELAGE INSULATION BLANKET IS SEVERELY BURNED AROUND 1-2 AND 1-3 SYSTEM PNEUMATIC DUCT.   REPLACED INSULATION BLANKETS PER REF: MM 25-28-00.   NEED LEAK CHECK 97846. LEAK CHECKED #1 SYSTEM PNEUMATIC DUCT AT CAC, LT SIDE  PER MM 36-14-02-1-1 . MX KM-97620 QC 97349
